# SDR FDEA202206051378

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 70,086 hours, 25,376 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF, GOT YELLOW HYD PUMP PRESS LOW. TURNED OFF PUMP IAW ECAM AND COMPLIED WITH QRH.  YELLOW SYSTEM OPERATED NORMALLY ON PTU.    DISCOVERED YELLOW HYDRAULIC RESEVOIR BAD.  REMOVED AND REPLACED YELLOW SYSTEM RESERVOIR 293000 IAW AMM 29-13-46-04. LEAK CHECK GOOD.
